# SDR JJBA20170531036

- Difficulty date: May 31, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 36,314 hours, 48,608 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AISLE FWD EMERGENCY LIGHT INOPERATIVE.  SECURED A PIN ON CONNECTOR P181.  OPS CHECKED SATISFACTORY.
